# SDR REXA2018122171291

- Difficulty date: December 7, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAPHRAM JUST TO THE RIGHT OF STGR 27 HAS CORROSION BETWEEN FRAMES 364
 IN THE FWD E & E BAY.                                                
REMOVED/REPLACED DIAPHRAM BETWEEN 26R AND 27 STA 349-364 IAW CRJ 900 
SRM 51-42-06 AND 51-42-21                                            
                                                                     
                 AAR SM-56
